# SDR UIEA2017112102279

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,829 hours, 18,373 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 102185
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CONTROL UNIT RPM LOW MALFUNCTIONED.  REMOVED & REPLACED APU CONTROL UNIT IAW 49-61-05,  OPS CHECKED GOOD
